# SDR 96ZZZM1451

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 316
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND A 3 INCH CRACK IN LONGERON 30, STATION 316.  REPLACED LONGERON SECTION, STATION 303 TO STATION 380, PER SRM 53-02, FIGURE 14.
